# SDR REXA2014081800813

- Difficulty date: August 18, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 22,084 hours, 19,592 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT SEAL IS TORN AT LOWER FWD CORNER.  REMOVED UNSERVICEABLE & INSTALLED WITH SERVICEABLE SEAL ON RT OVERWING EMER EXIT IAW AMM 52-21-07-000-801.  OPERATIONS CHECK TRANSFERRED TO RS 5 WO 54809-1000-0001.
